MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 60726807
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Air Embolism (1697); Embolism (1829)
Date of Event 03/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bayer service performed a check of the injector and found it to perform to specification.The disposables involved in the procedure were discarded by the site and the lot number was not known.The site was offered clinical applications assistance and declined the offer.This information does not constitute an admission that the device, the company or its employees caused or contributed to a reportable event.
 
Event or Problem Description
The site reported the following: a (b)(6) year old female patient was undergoing a ct of the chest for a suspected pulmonary embolus and was injected with contrast media using a stellant injector.The patient had a positive d-dimer test and had experienced chest pain prior to arriving in ct.The radiologist interpreting the study visualized a large amount of air in the right subclavian vein, svc, right atrium and right ventricle.The patient experienced no symptoms; however, she was proactively placed in the trendelenburg position.The following day, a ct of the chest without contrast was performed.The radiologist reviewed the images and found complete resolution of the previously noted air.The patient was discharged to home in good condition.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
one bayer drive
indianola PA 15051
MDR Report Key8524235
Report Number2520313-2019-00022
Device Sequence Number1884279
Product Code DXT
UDI-Device Identifier00616258008943
UDI-Public(01)00616258008943
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60726807
Device Catalogue NumberSCT D
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2019
Initial Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age53 YR